# SDR REXA2024110101340

- Difficulty date: September 3, 2023
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 41,394 hours, 31,790 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320753
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY INTERNAL SURROUND STRUCTURE, INTERCOSTAL CORRODED AT STGR27L BETWEEN FS349 AND FS364.    INSTALLED NEW SERVICEABLE INTERCOSTAL P/N SH670-32075-3S AT STGR 27 L IAW CRJ 700 SRM 51-42-06-001-001-A01.
